# SDR SWIA2021072259740

- Difficulty date: May 7, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280 Rbl26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT RBL26.00 FS280.00 LOWER BULKHEAD HAS CORROSION.      (C-CHECK RO 7/20/2021)    REMOVED AND REPLACED THE ANGLE AT RBL26.00 FS280.00 LOWER BULKHEAD WITH NEW REF. CRJ 700 SRM 51-42-06-001-001-A01.
